MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH BRIDGE SCREW HEX; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH BRIDGE SCREW HEX; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 22435
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that there was three fractured bridge screws on the tool (the implant driver peek ).No patient involvement.

Brand Name
BRIDGE SCREW HEX
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24366544
Report Number3013111692-2026-06283
Device Sequence Number20140726
Product Code NDP
UDI-Device Identifier07392532001765
UDI-Public07392532001765
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22435
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Patient SexUnknown